# SDR AWXA0000777

- Difficulty date: October 23, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 47,896 hours, 34,505 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, BULKHEAD CENTER WEB CRACKED 2.5 INCHES  AT FS 178, LBL 4.2, WL 205.  CUT OUT DAMAGE AND REPAIRED IAW 737 SRM 53-10-8 DETAIL IV FIG 209, INSTALLED REPAIR IAW 737 SRM 53-10-08.
